MathSciNet Relay Station
MathSciNet bibliographic data
MR2364600 (2008i:11047) 11D25 (11D41)
Machis, Yu. Yu. On Euler's hypothetical proof. (Russian) Mat. Zametki 82 (2007), no. 3, 395--400; translation in Math. Notes 82 (2007), no. 3-4, 352–356
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement